# SDR CALA2025012702050

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 83,174 hours, 36,276 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161220A
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND YELLOW SYSTEM MANIFOLD CHECK VALVE ORING LEAKING. REMOVED AND REPLACED ORING FOR PTU, YELLOW SYSTEM MANIFOLD CHECK VALVE. LEAK CHECKS GOOD. REF AMM 29-13-15-400-001-A.
